Volume 6: January - December 1996

Issue 2: April 1996

Abstract


On negation rationality

  • On negation rationality
  • M. Freund1 and D. Lehmann2 1Departement de Mathematiques, Universite d'Orleans 45067 Orleans, France and 2Institute of Computer Science, Hebrew University, Jerusalem 91904, Israel

    ABSTRACT

    In this paper we study negation rationality, an important property for non-monotonic inference relations. We show that the preferential relations that satisfy negation rationality and admit an injective model are exactly the preferential relations that satisfy the property of disjunctive rationality. We also propose a semantic-type characterization for relations that satisfy negation rationality.

    Keywords: Non-monotonic reasoning, negation rationality, non-monotonic consequence relations disjunctive rationality, injective models.

    Pages: 263 - 269

    Part of the OUP Journal of Logic and Computation WWW service


    General Information

    Click here to register with OUP.

    This page is maintained by OUP admin

    Last updated 15 Jul 96

    Part of the OUP Journals World Wide Web service.


    Copyright Oxford University Press, 1996